Show simple item record

AuthorFackler, Stephandc.contributor.author
Date of accession2018-12-14T05:55:55Zdc.date.accessioned
Available in OPARU since2018-12-14T05:55:55Zdc.date.available
Date of first publication2017dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordsquare-root problemdc.subject
Keywordfourier multiplier theoremsdc.subject
Keywordr-ndc.subject
Keywordequationsdc.subject
Keywordcalculusdc.subject
Keywordspacesdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleNon-autonomous maximal regularity for forms given by elliptic operators of bounded variationdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.jde.2017.04.036dc.identifier.doiExternal
Source - Title of sourceJournal of Differential Equationssource.title
Source - Place of publicationElseviersource.publisher
Source - Volume263source.volume
Source - Issue6source.issue
Source - Year2017source.year
Source - From page3533source.fromPage
Source - To page3549source.toPage
Source - ISSN0022-0396source.identifier.issn
Source - eISSN1090-2732source.identifier.eissn
FundingDFG [AR 134/4-1]uulm.funding
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000403740900012uulm.identifier.wos


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record